Translator Disclaimer
June, 2021 The Holomorphic Equivalence of Two Equidimensional Hartogs Domains over Bounded Symmetric Domains
Ting Guo, Huan Yang
Author Affiliations +
Taiwanese J. Math. 25(3): 615-626 (June, 2021). DOI: 10.11650/tjm/201105

Abstract

This paper is concerned with the biholomorphism of two equidimensional Hartogs type domains over irreducible bounded symmetric domains $H_{\Omega}(p)$ (see (1.1)) which is a Hua construction of Cartan–Hartogs domain. We develop a new simple methods to give an sufficient and necessary condition for the two Hua domains to be biholomorphic equivalent by using the function $\mathcal{L}_{\Omega}(z,\omega)$ (see (1.2)). Furthermore as an application, we can also give an equivalent description for the automorphism of Hua domain.

Funding Statement

This work was partly supported by the National Natural Science Foundation of China (No. 11901327) and Natural Science Foundation of Shandong Province (No. ZR2018BA015).

Acknowledgments

We sincerely thank the referee who read the paper carefully and gave many useful suggestions. The authors are also indebted to Prof. Z. M. Feng for many helpful discussions.

Citation

Download Citation

Ting Guo. Huan Yang. "The Holomorphic Equivalence of Two Equidimensional Hartogs Domains over Bounded Symmetric Domains." Taiwanese J. Math. 25 (3) 615 - 626, June, 2021. https://doi.org/10.11650/tjm/201105

Information

Received: 9 August 2020; Accepted: 19 November 2020; Published: June, 2021
First available in Project Euclid: 3 December 2020

Digital Object Identifier: 10.11650/tjm/201105

Subjects:
Primary: 32A07, 32H35, 32M05

Rights: Copyright © 2021 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 3 • June, 2021
Back to Top